advertisement
Question
Posted by: Gina | 2011/05/24

Pill Problems

Hi,
I have been having problems on my pill for sometime now and like clock work - i have a period, but exactly a week after it has finish, i start spotting for a few days, i''m due to start my period on monday and i''m having another spotting session again... i have no clue whats happening or whether i should change my pill? I''m also worried that with this being all irregular, it may cause an pregnancy? Please help!
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have a gynae check-up to see if there is some underlying problemcausing the spotting. If not, changing pills may help. Your chances of pregnancy are not increased because of the spotting.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/26

You should have a gynae check-up to see if there is some underlying problemcausing the spotting. If not, changing pills may help. Your chances of pregnancy are not increased because of the spotting.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement